# SDR 2001UALA02457

- Difficulty date: December 24, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE FRAME AT STATION 1640 BETWEEN STRINGER 7L AND 8L HAS EXCESSIVE MATERIAL REMOVED FROM WEAR BLEND OUT.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AREA AND INSTALLED DOUBLE STRAP.
